# SDR UPS07M49710

- Difficulty date: March 15, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1921-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN, RHS CURVED SEAT TRACK I/B AND O/B FLANGE UPPER AND LOWER SURFACE FOUND CORROSION FROM STA 1921 - STA 2007. (-107.5").  CORROSION REMOVED PER SRM 51-21-01 VOLIIR38 ORI THK 0.080" MATL REMOVED 0.030" MAT`L REMAIN 0.050" FOUND OUT OF LIMIT PER SRM 53-70-00 FIG3 VOLIR38.  SEATTRACK REMOVED PER SRM 51-31-01 VOLIIR38.  RWK PER SRM 53-70-00 FIG1VOLIIR38.  NEW SEATTRACK HOLES PICKUP AND PROTECTED PER SRM51-31-01 AND 51-21-01 VOLIIR38.  NEW SEATTRACK INSTALLED PER SRM 51-31-01 VOLIIR38.
